# SDR DALA2025053004148

- Difficulty date: May 29, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50029
- Aircraft time: 12,283 hours, 5,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8110, EXTERNAL SKIN BETWEEN FRAMES 26 AND 27 AND STRINGER 36L-36R. CORRECTIVE ACTION: ACCOMPLISHED ERA 626447-14 REV ORG. (LP 0994286)
